# SDR SWAA2022031072484

- Difficulty date: June 25, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140CF STRAP STA 727D AT CORRODED AT FASTNER HOLES / EVALUATED DAMAGE; NO LIMITS FOUND I/A/W B737 SRM 51-10-02-0G-0. REPLACED WITH A NEW AFT CARGO COMPARTMENT FLOOR PANEL 140CF STRAP P/N 146A9401-4. A TAG WN1199 I/A/W AIPC 53-42-11-30 ITEM 30
